Convolutions of Harmonic Right Half-Plane Mappings with Harmonic Strip Mappings

Zhi Hong Liu, Zhi Gang Wang, Antti Rasila*, Yue Ping Jiang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We prove that convolutions of harmonic right half-plane mappings with harmonic vertical strip mappings are univalent and convex in the horizontal direction. The proofs of these results make use the Gauss–Lucas Theorem. Our results show that two recent conjectures, the one by Kumar, Gupta, Singh and Dorff, and the one of Liu, Jiang and Li, are true. Moreover, examples of univalent harmonic mappings related to the above-mentioned results are presented, suggesting that the bounds given by our results may be sharp.

Original languageEnglish
Pages (from-to)1199-1212
Number of pages14
JournalBulletin of the Malaysian Mathematical Sciences Society
Issue number3
StatePublished - 15 May 2019


  • Gauss–Lucas Theorem
  • Harmonic convolution
  • Harmonic half-plane mappings
  • Harmonic vertical strip mappings


Dive into the research topics of 'Convolutions of Harmonic Right Half-Plane Mappings with Harmonic Strip Mappings'. Together they form a unique fingerprint.

Cite this